# SDR IU6R2014FA0000287

- Difficulty date: April 30, 2014
- Submitted: April 30, 2014
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Part serial: NSN
- Condition: Damaged
- Location: Valve
- Component: Shuttle Valve A, Pneudraulics
- Component part number: 50592
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN HOLE IN VALVE MOUNT HOUSING.
